# SDR FDEA202410101471

- Difficulty date: October 10, 2024
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N299FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64059
- Aircraft time: 7,640 hours, 3,818 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Actuator
- Part number: 202248014
- Part serial: 3051
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL 360 CABIN ALT WENT ABOVE 10000 ACCOMPANIED BY  AURAL WARNING MASTER CAUTION AND AN EICAS MESSAGE,  NO OTHER ASSOCIATED EQUIPMENT FAILURES WERE  INDICATED.  CREW ACCOMPLISHED THE QRC QRH DID AN  EMERGENCY DESCENT AND PROCEEDED DIRECT TO MEM.  BELOW 10000 FEET THE SYSTEM REGAINED CONTROL AND  REPRESSURIZED TO A NORMAL CABIN.   FOUND RADIAL PLAY IN ACTUATOR CRANK. REMOVED AND                       REPLACED CABIN PRESSURE OUTFLOW VALVE ACTUATOR.
